Guggenberger would like to thank the NSF for research support under Grant SES-1021101. Mavroeidis would like to thank the European Commission for research support under a FP7 Marie Curie Fellowship CIG 293675. We would like to thank Jim Stock for valuable advice.
On the Asymptotic Sizes of Subset Anderson–Rubin and Lagrange Multiplier Tests in Linear Instrumental Variables Regression
Article first published online: 26 NOV 2012
© 2012 The Econometric Society
Volume 80, Issue 6, pages 2649–2666, November 2012
How to Cite
Guggenberger, P., Kleibergen, F., Mavroeidis, S. and Chen, L. (2012), On the Asymptotic Sizes of Subset Anderson–Rubin and Lagrange Multiplier Tests in Linear Instrumental Variables Regression. Econometrica, 80: 2649–2666. doi: 10.3982/ECTA8953
- Issue published online: 26 NOV 2012
- Article first published online: 26 NOV 2012
- Manuscript received November, 2009; final revision received July, 2012.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!